# SDR AALA961786

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Corroded
- Location: Bs 1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT LOWER SIDE OF MATE POINTS FOR UPPER AND LOWER S-DUCTS (WORN DUCTS) 6 O'CLOCK ON DUCT OUTSIDE DIAMETER.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 11697, DATED 11-26-96.  (M)
